A POSSIBLE VARIATIONAL SCHEME FOR THE COMBINED QUARTIC-CUBIC OSCILLATOR


HACINLIYAN A., OZER H. T.

NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, vol.106, no.7, pp.701-709, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 106 Issue: 7
  • Publication Date: 1991
  • Doi Number: 10.1007/bf02722537
  • Title of Journal : NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
  • Page Numbers: pp.701-709

Abstract

A variational method is based on a set of polynomials multiplied by a weight function which satisfies the quartic wave equation asymptotically. Satisfactory results are obtained for the combined quartic-cubic problem.